Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 40, NWS Jackson, MS

February 21, 20137 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 21, 2013, 7:25 PM CST for 7 counties in Mississippi. It was in force for 2 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 21, 2013, 7:25 PM CST (01:25 UTC)
Expired
Feb 21, 2013, 9:30 PM CST
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Claiborne County, MS, Copiah County, MS, Hinds County, MS, Jefferson County, MS, Madison County, MS, Rankin County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 15 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 21, 7:30 PM CSTFLASH FLOODPearl, MSREPORT OF STREET FLOODING IN PEARL ON PEMBERTON DRIVE. REPORT RELAYED VIA SOCIAL MEDIA.
Feb 21, 8:30 PM CSTFLASH FLOODFlorence, MSREPORTS OF FLOODING WITH CREEKS/DITCHES OVERFLOWING WITH LOTS OF STANDING WATER IN YARDS.
Feb 21, 8:30 PM CSTHEAVY RAIN 3.3Florence, MSTRAINED SPOTTER REPORTED AN ESTIMATED 3.30 INCHES OF RAINFALL HAS FALLEN OVER THE LAST 3 TO 4 HOURS.
Feb 21, 8:46 PM CSTHEAVY RAIN 2.6Crystal Springs, MS
Feb 21, 9:00 PM CSTFLASH FLOODCrystal Springs, MSMANY STREETS ARE FLOODED AROUND CRYSTAL SPRINGS...SOME WITH A LOT OF WATER COVERING THEM...ALSO SOME STREETS THAT RARELY FLOOD HAD WATER COVERING THEM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.4 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 845 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
845 m²/s²
0-3 km storm-relative helicity
1181 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

221 
WGUS54 KJAN 220125
FFWJAN
MSC021-029-049-063-089-121-127-220330-
/O.NEW.KJAN.FF.W.0040.130222T0125Z-130222T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
725 PM CST THU FEB 21 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...HAZLEHURST...CRYSTAL SPRINGS...
  SOUTHERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...BYRAM...JACKSON...CLINTON...
  SOUTHEASTERN MADISON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...
  RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...STAR...RICHLAND...PEARL...FLOWOOD...
  BRANDON...
  NORTHWESTERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHEASTERN CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...
  EASTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 930 PM CST

* AT 724 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED    
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING     
  FROM 15 MILES EAST OF CANTON TO 20 MILES WEST OF                   
  HAZLEHURST...MOVING NORTHEAST AT 45 MPH. ESTIMATED RADAR           
  RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE      
  OCCURRED IN THE PAST TWO HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PISGAH...BARLOW...TERRY...GLANCY...MARTINSVILLE...GALLMAN...
  LEESBURG...FLORENCE...MONTEREY...WHITES...HOPEWELL...UNION...
  PELAHATCHIE...HARRISVILLE...PINEY WOODS...CATO AND JOHNS

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

RAINFALL AMOUNTS FROM ONE TO THREE INCHES A HOUR CAN CAUSE FLOODING
ON WOODGATE DRIVE NEAR THE CROSSGATES SWIM CLUB.

RAINFALL AMOUNTS FROM ONE TO THREE INCHES A HOUR CAN CAUSE FLOODING
ON INDUSTRIAL DRIVE IN THE CITY OF RICHLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3199 9091 3263 8990 3269 8973 3264 8973
      3260 8978 3236 8973 3207 8973 3198 8996
      3189 9002 3161 9099

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 7:16 PM CST, 9 minutes earlier.

Area forecast discussion, Feb 21, 7:16 PM CST, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
716 PM CST THU FEB 21 2013

...SOME SEVERE STORMS POSSIBLE ACROSS SOUTHERN AREAS TONIGHT...

.UPDATE...STRONG AND SEVERE TSTM POTENTIAL CONTINUES FOR AREAS
ALONG AND SOUTH OF I-20. MAIN RISK WILL BE FRONT DMG WINDS WITH SOME
POTENTIAL FOR BRIEF TORNADO DEVELOPMENT. DUE TO THIS...A TORNADO
WATCH IS IN EFFECT FOR THAT PORTION OF THE CWA. SOME STRONG STORMS
ARE POSSIBLE FOR A 1-2 COUNTY CORRIDOR ALONG AND JUST N OF I-20.
ADJUSTED GRAPHICS TO INDICATE THE NEW RISK AREAS. THE WARM FRONT
LOOKS TO BE THE FOCUS OF THE MAIN CONVECTION WITH ADDITIONAL
CLUSTERS RIDING ON THE PREV STORMS OUTFLOW. THE WARM FRONT IS
SITUATED ROUGHLY FROM VICKSBURG TO CRYSTAL SPRINGS TO HEIDELBURG.
THIS FITS WELL WITH THE CURRENT TOR WATCH.

OTHER MODIFICATIONS TO FORECAST ELEMENTS INCLUDED REMOVING TSRA FROM
THE NW AND INCREASING POPS FOR CENTRAL SECTIONS. FURTHER UPDATES
WILL REFINE THE PROGRESSION OF THE RAIN AREA AND LOWERING OF POPS
WILL COINCIDE. /CME/

&&

.AVIATION...COMBINATION OF IFR/MVFR CONDITIONS WILL BE THE FOCUS
THIS EVENING INTO MOST OF THE OVERNIGHT. MAIN ISSUES WILL BE TIMING
THE CONVECTION AND THE FLIGHT RESTRICTIONS ASSOCIATED WITH THAT. THE
00Z TAF ISSUANCE WAS FOCUSED ON THE FIRST 6-10 HRS. IMPROVING
CONDITIONS LOOK LIKELY BEYOND 12-15 FRI. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       49  70  42  65 / 100  34  23   8
MERIDIAN      54  70  44  68 / 100  45  43  14
VICKSBURG     45  69  40  61 /  62  25  12   6
HATTIESBURG   60  70  51  71 / 100  58  55  20
NATCHEZ       48  69  43  63 /  63  39  21   8
GREENVILLE    40  57  36  55 /  49   9   9   5
GREENWOOD     42  63  36  60 /  61  13   9   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME/
Hazardous weather outlook, Feb 21, 2:35 PM CST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CST THU FEB 21 2013

LAZ007>009-015-016-023>026-MSZ040>043-047>049-053>055-059>063-
222045-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
235 PM CST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND
NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND FRIDAY

STRONG AND SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING. THE PRIMARY RISK WITH THESE STORMS WILL BE DAMAGING WIND
GUSTS TO 60 MPH. A FEW TORNADOES AND LARGE QUARTER SIZE HAIL MAY ALSO
OCCUR. PERIODS OF HEAVY RAIN CAN BE EXPECTED IN THE STRONGER STORMS
WITH LOCALIZED FLASH FLOODING POSSIBLE.

A WARM FRONT WILL LIFT INTO THE AREA TODAY AND RAPIDLY DESTABILIZE
THE AIR MASS. INTENSE WIND SHEAR AND DEVELOPING MOISTURE AHEAD OF
THE APPROACHING COLD FRONT WILL RESULT IN A POTENTIAL FOR SEVERE
STORMS THIS AFTERNOON INTO THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE LIKELY NEEDED THIS AFTERNOON AND EVENING.

MSZ044>046-050>052-056>058-064>066-072>074-222045-
LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
235 PM CST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH
MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

STRONG AND SEVERE STORMS WILL BE POSSIBLE EARLY THIS EVENING AND
THROUGH PORTIONS OF THE OVERNIGHT. THE PRIMARY RISK WITH THESE STORMS
WILL BE DAMAGING WIND GUSTS TO 60 MPH. A FEW TORNADOES AND LARGE
QUARTER SIZE HAIL MAY ALSO OCCUR. PERIODS OF HEAVY RAIN CAN BE
EXPECTED IN THE STRONGER STORMS AND POTENTIALLY CAUSE FLASH FLOODING.

A WARM FRONT WILL LIFT INTO THE AREA TODAY AND RAPIDLY DESTABILIZE
THE AIR MASS. INTENSE WIND SHEAR AND DEVELOPING MOISTURE AHEAD OF
THE APPROACHING COLD FRONT WILL RESULT IN A POTENTIAL FOR SEVERE
STORMS THIS AFTERNOON INTO THE EVENING HOURS.

PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE FRIDAY INTO FRIDAY
EVENING AS THE FRONT STALLS ACROSS FAR SOUTHEAST MISSISSIPPI.
PONDING WATER MAY DEVELOP ACROSS LOW ROADWAYS AND IN AREAS WHERE
DRAINAGE IS POOR. THERE IS A CHANCE THAT LOCAL FLOODING ISSUES WILL
DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THIS EVENING THROUGH FRIDAY EVENING.

ARZ074-075-MSZ018-019-025>039-222045-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
235 PM CST THU FEB 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH MISSISSIPPI
AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH
TONIGHT AS A FRONT MOVES THROUGH THE REGION. STORMS WITH A POTENTIAL
FOR DAMAGING WIND GUSTS TO 60 MPH AND LARGE QUARTER SIZE HAIL WILL
DEVELOP OVER SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA DURING THE
LATE AFTERNOON AND EXTEND INTO NORTHEAST MISSISSIPPI TONIGHT. HEAVY
RAINFALL IS ALSO POSSIBLE WITH THIS ACTIVITY AS TRAINING OF
THUNDERSTORMS COULD OCCUR...LEADING TO FLASH FLOODING CONCERNS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN

In the hours before

Local storm report, Feb 21, 6:07 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CST THU FEB 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     FLASH FLOOD      2 SW JACKSON            32.30N 90.23W
02/21/2013                   HINDS              MS   EMERGENCY MNGR

            REPORTS OF STREET FLOODING AT METAIRIE ROAD AND DUANE
            STREET.

&&

DCOX
Local storm report, Feb 21, 6:11 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CST THU FEB 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLASH FLOOD      6 W FLOWOOD             32.31N 90.20W
02/21/2013                   HINDS              MS   EMERGENCY MNGR

            REPORTS OF STREET FLOODING AT WEST MONUMENT STREET AND
            WEST CAPITOL STREET.

&&

DCOX
Special weather statement, Feb 21, 6:25 PM CST, 1 hour before
MSZ044-045-050-051-056-057-220110-
SMITH MS-SCOTT MS-NEWTON MS-NESHOBA MS-LEAKE MS-JASPER MS-
625 PM CST THU FEB 21 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CST THU FEB 21 2013

...CLUSTER OF POTENTIALLY GUSTY THUNDERSTORMS MOVING NORTHEAST DOWN
THE INTERSTATE TWENTY CORRIDOR...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WIND
GUSTS WAS LOCATED FROM 5 MILES NORTH OF STEELE TO 3 MILES SOUTH OF
BURNS AT 624 PM CST...MOVING NORTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN JASPER...SOUTHEASTERN LEAKE...SOUTHERN
NESHOBA...NEWTON...EASTERN SCOTT AND NORTHERN SMITH COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.

LAT...LON 3230 8898 3198 8965 3263 8942 3286 8892
      3250 8891
TIME...MOT...LOC 0024Z 240DEG 35KT 3259 8935 3212 8952

BYB
Special weather statement, Feb 21, 6:44 PM CST, 41 minutes before
MSZ043-048-049-054-220125-
RANKIN MS-MADISON MS-HINDS MS-COPIAH MS-
644 PM CST THU FEB 21 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
644 PM CST THU FEB 21 2013

...MORE TORRENTIAL DOWNPOURS WITH SOME GUSTY WIND POTENTIAL MOVING
TOWARD THE JACKSON METROPOLITAN AREA...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WIND GUSTS
WAS LOCATED FROM POCAHONTAS TO DENTVILLE AT 644 PM CST...MOVING
NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTH CENTRAL COPIAH...EASTERN HINDS...SOUTHERN MADISON AND
RANKIN COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3187 9069 3249 9038 3273 8973 3264 8973
      3260 8978 3242 8975 3216 8988 3205 9020
      3205 9023 3203 9025
TIME...MOT...LOC 0044Z 247DEG 48KT 3246 9028 3200 9051

BYB
Local storm report, Feb 21, 6:49 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
649 PM CST THU FEB 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     3 SSW CRANFIELD         31.50N 91.23W
02/21/2013                   ADAMS              MS   EMERGENCY MNGR

            2 TREES DOWN...ONE ON LIBERTY RD AND CRANFIELD RD.

0350 PM     TSTM WND DMG     2 NW ROXIE              31.53N 91.09W
02/21/2013                   FRANKLIN           MS   NWS EMPLOYEE

            PINE TREE SNAPPED ALONG HWY 84.

0510 PM     TSTM WND DMG     CLAYTON                 31.72N 91.54W
02/21/2013                   CONCORDIA          LA   LAW ENFORCEMENT

            ROOF WAS BLOWN OFF A HOUSE ALONG HWY 65 NEAR CLAYTON.

0532 PM     FLASH FLOOD      2 SW JACKSON            32.30N 90.23W
02/21/2013                   HINDS              MS   EMERGENCY MNGR

            REPORTS OF STREET FLOODING AT METAIRIE ROAD AND DUANE
            STREET.

0535 PM     FLASH FLOOD      6 W FLOWOOD             32.31N 90.20W
02/21/2013                   HINDS              MS   EMERGENCY MNGR

            REPORTS OF STREET FLOODING AT WEST MONUMENT STREET AND
            WEST CAPITOL STREET.

&&

CME
Local storm report, Feb 21, 7:21 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CST THU FEB 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TORNADO          CLAYTON                 31.72N 91.54W
02/21/2013                   CONCORDIA          LA   LAW ENFORCEMENT

            ROOF WAS BLOWN OFF A HOUSE ALONG HWY 65 NEAR CLAYTON.
            LIKELY TORNADO BASED OFF PHOTO.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 6:22 PM CSTTornado WarningJANAdams, Jefferson53 min
Feb 21, 6:25 PM CSTSpecial Weather StatementJANNeshoba, Newton45 min
Feb 21, 6:44 PM CSTSpecial Weather StatementJANHinds, Rankin41 min
Feb 21, 6:58 PM CSTSevere Thunderstorm WarningJANHinds, Rankin47 min
Feb 21, 7:24 PM CSTTornado WarningJANClaiborne, Copiah51 min
Feb 21, 7:39 PM CSTSevere Thunderstorm WarningJANScott, Smith51 min
Feb 21, 7:49 PM CSTFlash Flood WarningJANLeake, Neshoba, Newton, Scott, Smith116 min
Feb 21, 9:19 PM CSTRiver Flood WarningJANNeshoba5 days
Feb 21, 9:19 PM CSTRiver Flood WarningJANHinds, Rankin6 days
Feb 21, 9:26 PM CSTFlash Flood WarningJANKemper, Lauderdale, Neshoba, Newton, Scott3 hr
Feb 21, 9:29 PM CSTFlash Flood WarningJANCopiah, Covington, Jefferson Davis, Lawrence, Lincoln, Simpson and 1 more3 hr
Feb 21, 9:58 PM CSTSpecial Weather StatementJANJasper32 min
Feb 21, 10:01 PM CSTTornado WarningJANJefferson Davis, Lawrence, Marion44 min
Feb 21, 10:20 PM CSTAreal Flood WarningJANClaiborne, Copiah, Hinds, Jefferson, Madison, Rankin and 2 more8 hr
Feb 21, 10:20 PM CSTFlash Flood WarningJANClarke, Covington, Jasper, Jones3 hr
Feb 21, 10:37 PM CSTTornado WarningJANCovington, Jefferson Davis, Jones53 min
Feb 21, 11:27 PM CSTTornado WarningJANJasper, Jones33 min
Feb 22, 1:15 AM CSTRiver Flood WarningJANLeake8 days
Feb 22, 1:15 AM CSTRiver Flood WarningJANLeake4 days
Feb 22, 9:23 AM CSTRiver Flood WarningJANLeake6 days
Feb 22, 9:43 AM CSTRiver Flood WarningJANJones25 hr
Feb 22, 9:43 AM CSTRiver Flood WarningJANClarke3 days
Feb 22, 12:25 PM CSTSpecial Weather StatementJANAdams40 min
Feb 22, 12:30 PM CSTSevere Thunderstorm WarningJANAdams45 min
Feb 22, 1:00 PM CSTSpecial Weather StatementJANMarion45 min
Feb 22, 1:02 PM CSTSevere Thunderstorm WarningJANAdams43 min
Feb 22, 1:27 PM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson48 min
Feb 22, 1:54 PM CSTSevere Thunderstorm WarningJANCopiah, Lincoln51 min
Feb 22, 2:40 PM CSTSpecial Weather StatementJANClarke20 min
Feb 22, 3:17 PM CSTSpecial Weather StatementJANNewton28 min
Feb 22, 3:34 PM CSTSpecial Weather StatementJANHinds, Warren56 min
Feb 22, 3:47 PM CSTSpecial Weather StatementJANLauderdale43 min
Feb 22, 3:54 PM CSTSpecial Weather StatementJANLauderdale31 min
Feb 22, 5:32 PM CSTSevere Thunderstorm WarningJANMarion43 min

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.